Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal Moore spaces in the constructible universe


Author: William Fleissner
Journal: Proc. Amer. Math. Soc. 46 (1974), 294-298
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-1974-0362240-4
MathSciNet review: 0362240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the axiom of constructibility, points in closed discrete subspaces of certain normal spaces can be simultaneously separated. This is a partial result towards the normal Moore space conjecture.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 13, 264. MR 0043449 (13:264f)
  • [2] -, A translation of the normal Moore space conjecture, Proc. Amer. Math. Soc. 16 (1965), 612-619. MR 31 #6201. MR 0181976 (31:6201)
  • [3] R. B. Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229-308; Erratum, ibid. 4 (1972), 443. MR 46 #8834. MR 0309729 (46:8834)
  • [4] F. D. Tall, Set theoretic consistency results and topological theorems, Ph.D. Thesis, University of Wisconsin, Madison, Wis., 1969.
  • [5] R. B. Jensen, Souslin's hypothesis is compatible with CH, 150 handwritten pages (unpublished).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0362240-4
Keywords: Normal Moore spaces, combinatorial principles in $ L$, constructible universe, cardinal functions in topology
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society